# SDR CA060905014

- Difficulty date: August 4, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO HAVE CAUSED SMOKE IN THE CABIN AIR, REQUIRING THE DEPLOYMENT OF OXYGEN MASKS.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20060905014)
